# SDR ASAA2019011627838

- Difficulty date: January 16, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 14,128 hours, 4,673 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE LEVEL AT FL350 JUST NORTH OF TIJ, WE GOT A VTK ON THE FO'S ND. A/P WAS ON 'B' SIDE SO IT WENT TO RCWS-R. LASTED @ 45 SEC. THEN NORMAL OPS. GROUNDED - YES. ACCOMPLISHED FIM 34-61 TASK 836 NO FAULTS NOTED RT FMC OPS NORMAL.
